# SDR TSAA0356043

- Difficulty date: March 7, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN'S FORWARD WINDSHIELD CRACKED WHILE CRUISING AT FL350.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO HNL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE CAPTAINS FORWARD WINDSHIELD. GROUND OPERATIONAL AND PRESSURIZATION CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
